Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On quasi-uniformities in hyperspaces
HTML articles powered by AMS MathViewer

by Gilles Berthiaume PDF
Proc. Amer. Math. Soc. 66 (1977), 335-343 Request permission

Abstract:

Quasi-uniformities in spaces of subsets are investigated. It is shown, by means of examples, how quasi-uniformities can play a unifying role in the study of topological structures in hyperspaces. The main application is the following result: an infinite product of upper semicontinuous multi-valued mappings, with compact sets as values, is again upper semi-continuous.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54E15
  • Retrieve articles in all journals with MSC: 54B20, 54E15
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 335-343
  • MSC: Primary 54B20; Secondary 54E15
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0482620-9
  • MathSciNet review: 0482620